您当前的位置:
首页 >
文章列表页 >
A Probability Integral on η-fuzzy Measure
更新时间:2026-08-31
    • A Probability Integral on η-fuzzy Measure

    • Vol. 27, Issue 2, Pages: 154-160(2022)
    • DOI:10.15938/j.jhust.2022.02.020    

      CLC: O159
    • Published:2022

    移动端阅览

  • CHANG Xin-qi, ZHAO Hui, WU Yang. A Probability Integral on η-fuzzy Measure[J]. 2022, 27(2): 154-160. DOI: 10.15938/j.jhust.2022.02.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

41

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

New Constant of Von Neumann-Jordan Constant Type in Banach Space
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Temperature Prediction Method Based on WTConv-Informer with Frequency Enhanced Channel Attention

Related Author

No data

Related Institution

No data
0